# SDR HALA202310240047

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 30,030 hours, 70,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ADJACENT TO SEAT 1B NEEDS REPAIR. REMOVED AND REPLACED EMERGENCY PATH LIGHTING ADJACENT TO SEAT 1B PER AMM 31-51-07-200-801.OPS CHECK GOOD. OK FOR SERVICE.
